# SDR RAIA201902010001

- Difficulty date: January 21, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DEEP GOUGES INSIDE OF PYLON ACCESS PANEL 424DB-          REMOVED THE #2 ENG BLEED VALVE IN THE R/H PYLON & THE BLEED DUCTS. FABRICATED DOUBLER & FILLER & REMOVED DAMAGE FROM FUSELAGE IN R/H PYLON ACCESS PANEL 424DB. INSTALLED REPAIR DOUBLER & FILLER IN R/H PYLON ACCESS PANEL 424DB. REINSTALLED THE #2 ENG BLEED VALVE & BLEED DUCTS IN THE PYLON.
